Polynomial complexity for Hilbert series of Borel type ideals

Hashemi, Amir (2007) Polynomial complexity for Hilbert series of Borel type ideals. Albanian J. Math., 1 (3). pp. 145-155. ISSN 1930-1235

[img]
Preview
Text
012.pdf

Download (231kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 14:24
Last Modified: 06 Dec 2017 14:24
URI: http://kerkoje.com/id/eprint/139

Actions (login required)

View Item View Item